# SDR SIMA202007130001

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 32,443 hours, 30,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER SERVICE DOOR EMERGENCY EXIT PLACARD INOP.  T/X IAW FIM 33-50-00-810-804-A FOUND INVERTER 2 CONNECTOR BACKSHELL LOOSE. TIGHTENED BACKSHELL IN REFERENCE WITH AMM TASK 33-50-11-400-801-A OPC GOOD.
